MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES ELASTOMERIC PUMP, 100 ML, 2 ML/HR (DEHP-FREE); ELASTOMERIC LFR

AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES ELASTOMERIC PUMP, 100 ML, 2 ML/HR (DEHP-FREE); ELASTOMERIC LFR
Model Number C100020-10
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 04-mar-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 89 ml, flow rate: unknown, procedure: unknown, cathplace: unknown, infusion start time: unknown, infusion stop time: unknown.It was reported that the pump was filled with 89 ml of 5fu for a duration of 44.5 hours.The pump completed 7 hours prior to the expected completion time.No patient injury reported.

Brand Name
HOMEPUMP C-SERIES ELASTOMERIC PUMP, 100 ML, 2 ML/HR (DEHP-FREE)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8394265
Report Number2026095-2019-00037
Device Sequence Number18880282
Product Code MEB
UDI-Device Identifier30680651348945
UDI-Public30680651348945
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/06/2019
Device Model NumberC100020-10
Device Catalogue Number103489404
Device Lot Number0008033161
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/06/2019
Patient Sequence Number1